Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 489408, 8 pages
http://dx.doi.org/10.1155/2014/489408
Research Article

Robust Control for Linear Stochastic Partial Differential Systems with Time Delay

1The School of Electrical and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
2The School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China

Received 23 March 2014; Accepted 2 June 2014; Published 23 June 2014

Academic Editor: Ming Gao

Copyright © 2014 Xisheng Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xisheng Dai, Feiqi Deng, and Jianxiang Zhang, “Robust Control for Linear Stochastic Partial Differential Systems with Time Delay,” Mathematical Problems in Engineering, vol. 2014, Article ID 489408, 8 pages, 2014. https://doi.org/10.1155/2014/489408.